PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 2 | 169-189
Tytuł artykułu

Existence of positive solutions for a fractional boundary value problem with lower-order fractional derivative dependence on the half-line

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to study the existence of solutions to a boundary value problem associated to a nonlinear fractional differential equation where the nonlinear term depends on a fractional derivative of lower order posed on the half-line. An appropriate compactness criterion and suitable Banach spaces are used and so a fixed point theorem is applied to obtain fixed points which are solutions of our problem.
Twórcy
  • Laboratory of Fixed Point Theory and Applications, Department of Mathematics, E.N.S. Kouba, Algiers, Algeria
  • Laboratory of Fixed Point Theory and Applications, Department of Mathematics, E.N.S. Kouba, Algiers, Algeria
Bibliografia
  • [1] C. Corduneanu, Integral Equations and Stability of Freedback Systems (Academic Press, New York, 1973).
  • [2] D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones (Academic Press, New York, 1988).
  • [3] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations (Amsterdam, 2006).
  • [4] I. Podlubny, Fractional Differential Equations (Academic Press, San Diego 1999).
  • [5] X. Su and S. Zhang, Unbounded solutions to a boundary value problem of fractional order on the half-line, Comp. Math. Appl. 61 (2011) 1079-1087. doi: 10.1016/j.camwa.2010.12.058
  • [6] E. Zeidler, Nonlinear Functional Analysis, T1, Fixed Point Theory (Springer 1985).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1162
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.